# SDR 2006UALA01620

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 29,666 hours, 3,896 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Eel Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL CABLE CONNECTOR PIN BROKEN AT DOOR 3R.  EEL INOP.   EEL CABLE CONNECTOR PIN BROKEN AT DOOR 3R. EEL INOP.   REPLACED CABLE ASSMBLY. OP CHECKED OK.   SUSPECT IMPACT BY SERVICE EQUIPMENT.
